Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 10

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Results on a weighted Poincaré inequality of complete manifolds
Kwan-hang Lam.
Trans. Amer. Math. Soc. 362 (2010), 5043-5062
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657671
Conelike soap films spanning tetrahedra
Robert Huff.
Trans. Amer. Math. Soc. 362 (2010), 5063-5081
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657672
Geometric analysis of Lorentzian distance function on spacelike hypersurfaces
Luis J. Alías, Ana Hurtado and Vicente Palmer.
Trans. Amer. Math. Soc. 362 (2010), 5083-5106
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657673
Generalized Moser lemma
Mathieu Stiénon.
Trans. Amer. Math. Soc. 362 (2010), 5107-5123
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657674
Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models
Wenxian Shen.
Trans. Amer. Math. Soc. 362 (2010), 5125-5168
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657675
A Hilbert-Mumford criterion for polystability in Kaehler geometry
I. Mundet i Riera.
Trans. Amer. Math. Soc. 362 (2010), 5169-5187
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657676
Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle
Romain Joly and Geneviève Raugel.
Trans. Amer. Math. Soc. 362 (2010), 5189-5211
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657677
Continuous first order logic and local stability
Itaï Ben Yaacov and Alexander Usvyatsov.
Trans. Amer. Math. Soc. 362 (2010), 5213-5259
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657678
Is it harder to factor a polynomial or to find a root?
Russell Miller.
Trans. Amer. Math. Soc. 362 (2010), 5261-5281
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657679
On the degree spectrum of a $Π^{0}_{1}$ class
Thomas Kent and Andrew E. M. Lewis.
Trans. Amer. Math. Soc. 362 (2010), 5283-5319
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657680
Relative extremal functions and characterization of pluripolar sets in complex manifolds
Armen Edigarian and Ragnar Sigurdsson.
Trans. Amer. Math. Soc. 362 (2010), 5321-5331
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657681
Gaussian Brunn-Minkowski inequalities
Richard J. Gardner and Artem Zvavitch.
Trans. Amer. Math. Soc. 362 (2010), 5333-5353
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657682
Numerosities of point sets over the real line
Mauro Di Nasso and Marco Forti.
Trans. Amer. Math. Soc. 362 (2010), 5355-5371
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657683
Characterizations of Jacobians of curves with automorphisms
Esteban Gómez González, José M. Muñoz Porras, Francisco J. Plaza Martín and Rubí E. Rodríguez.
Trans. Amer. Math. Soc. 362 (2010), 5373-5394
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657684
Stacks similar to the stack of perverse sheaves
David Treumann.
Trans. Amer. Math. Soc. 362 (2010), 5395-5409
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657685
Galois theory for iterative connections and nonreduced Galois groups
Andreas Maurischat.
Trans. Amer. Math. Soc. 362 (2010), 5411-5453
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657686
An excellent $F$-pure ring of prime characteristic has a big tight closure test element
Rodney Y. Sharp.
Trans. Amer. Math. Soc. 362 (2010), 5455-5481
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657687
Extensions of linking systems and fusion systems
Bob Oliver.
Trans. Amer. Math. Soc. 362 (2010), 5483-5500
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657688
Homology groups of symmetric quandles and cocycle invariants of links and surface-links
Seiichi Kamada and Kanako Oshiro.
Trans. Amer. Math. Soc. 362 (2010), 5501-5527
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657689
The Lusternik-Schnirelmann category of a Lie groupoid
Hellen Colman.
Trans. Amer. Math. Soc. 362 (2010), 5529-5567
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657690
Depth-zero base change for ramified $U(2,1)$
Jeffrey D. Adler and Joshua M. Lansky.
Trans. Amer. Math. Soc. 362 (2010), 5569-5599
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657691
Erratum and addendum to “Central extensions of current algebras”
Pasha Zusmanovich.
Trans. Amer. Math. Soc. 362 (2010), 5601-5603
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2657692